• chachi chachi
    June 28, 2008
    Can I take allegra and zyrtec together
    chachi chachi
    June 28, 2008

    I have been taking zyrtec and axid twice a day along with singulair, allegra and hydroxidine for four months now.  My pharmasist told me today that I shouldn't take all these antihistamines together.  It can cause my tongue to swell, which is why I am on all these meds to begin with.

    READ MORE

FROM OUR EXPERTS

This question has not been answered by one of our experts yet.


FROM OUR COMMUNITY

  • JB
    JB
    June 30, 2008
    JB
    JB
    June 30, 2008

    The short answer is NO!

     

    Our expert and nurse, Kathi MacNaughton, answered a similar question about Allegra and Clarinex. As she explained to the reader, since Allegra is a once a day antihistamine, you shouldn't take other antihistamines at the same time. The same thing goes for Zyrtec and Singulair.

     

    Generally, these are once a day allergy medicines. Did your doctor instruct you to take  Zyrtec twice a day? If not, you should talk to your doctor immediately about finding a medication and regimen that will work for you.

    READ MORE
    • aheavenly
      June 06, 2009
      aheavenly
      June 06, 2009

      There was a Pharmacist agreed for me to take Zyrtec and Singulair together at the same time.  I already took those 2 tablet a while ago, hope nothing will happen to me tonight.

      READ MORE
    • aheavenly
      June 06, 2009
      aheavenly
      June 06, 2009

      There was a Pharmacist agreed for me to take Zyrtec and Singulair together at the same time.  I already took those 2 tablet a while ago, hope nothing will happen to me tonight.

      READ MORE
    • labmom
      September 05, 2009
      labmom
      September 05, 2009

      The last time I went to my dr. for another sinus infection. She prescribed an anti-biotic and had me take a 24 hr. claritin in the morning and a 24 zyrtec at night.  She also said I needed to wash out my sinuses with a saline wash in the evening and sleep with my

      head elevated to encourage the mucus to drain.

      READ MORE
    • shaylee
      January 31, 2010
      shaylee
      January 31, 2010

      my doc had me take an antihisimine along with singular at night and I had a really serious time feeling drugged could hardly go to the bathroom. tonight i am going to skip the zytec take it in the morning and take sigular at night. I have some cronic sinus issues that she is trying to resolve but taking both at night really made me feel very over medicated.

      READ MORE
    • Robin
      April 17, 2010
      Robin
      April 17, 2010

      Singulair is not an antihistamine as the'expert nurse' stated. Singulair is an Antihistamine and there are patients with severe allergies/asthma that are on both Zyrtec and Singulair.  As with any medication, this should be discussed with the patients physician to make sure it is the best medication regiman.  So... the short answer is MAYBE, talk to your doc! :-)

      Hope you feel better!

      READ MORE
    • Robin
      April 17, 2010
      Robin
      April 17, 2010

      OOPS, TYPO...Singular is in the group of drugs known as leukotriene modifiers. Sorry

      READ MORE
    • kissie
      April 03, 2012
      kissie
      April 03, 2012

      Same here.  When I had a bad sinus infection, my doctor told me to take Claritin (10 mg Loratadine) in the morning for 10 days and my Zyrtec at night.  I was a little nervous about this but he reassured me it was okay.  Nothing bad happened to me, but I did get better.  My guess is, maybe for a short term, it is okay to do the two together according to the doctor.

      READ MORE
  • dandy January 26, 2010
    dandy
    January 26, 2010

    you could actually buy them online, try visiting www.medsheaven.com :)

    READ MORE
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.